Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("LANDERS D")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 146

  • Page / 6

Export

Selection :

  • and

MINIMAL SUFFICIENT STATISTICS FOR FAMILIES OF PRODUCT MEASURES.LANDERS D.1974; ANN. STATIST.; U.S.A.; DA. 1974; VOL. 2; NO 6; PP. 1335-1339; BIBL. 6 REF.Article

TEAM PERFORMANCE OUTCOME AND THE COHESIVENESS OF COMPETITIVE COACTING GROUPSLANDERS D. M; LUSCHEN G.INTERNATIONAL REVIEW OF SPORT SOCIOLOGY. 1974, Vol 9, Num 2, pp 57-71Article

SUFFICIENT AND MINIMAL SUFFICIENT SIGMA -FIELDSLANDERS D.1972; Z. WAHRSCHEIN. THEOR. VERWANDTE GEB.; DTSCH.; DA. 1972; VOL. 23; NO 3; PP. 197-207; BIBL. 10 REF.Serial Issue

Uniform normal approximation orders for families of dominated measuresLANDERS, D.Journal of approximation theory. 1985, Vol 45, Num 2, pp 99-121, issn 0021-9045Article

ON LINEARITY OF S-PREDICTORSLANDERS D; ROGGE L.1979; ANN. PROBAB.; USA; DA. 1979; VOL. 7; NO 5; PP. 887-892; BIBL. 4 REF.Article

THE EXACT APPROXIMATION ORDER IN THE CENTRAL-LIMIT-THEOREM FOR RANDOM SUMMATION.LANDERS D; ROGGE L.1976; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1976; VOL. 36; NO 4; PP. 269-283; BIBL. 10 REF.Article

A CHARACTERIZATION OF BEST PHI -APPROXIMANTSLANDERS D; ROGGE L.1981; TRANS. AM. MATH. SOC.; ISSN 0002-9947; USA; DA. 1981; VOL. 267; NO 1; PP. 259-264; BIBL. 14 REF.Article

A FUNCTIONAL RELATIONSHIP BETWEEN THE DIFFERENT R-MEANS FOR INDICATOR FUNCTIONSLANDERS D; ROGGE L.1979; ANN. PROBAB.; USA; DA. 1979; VOL. 7; NO 1; PP. 166-169; BIBL. 4 REF.Article

CONNECTION BETWEEN THE DIFFERENT LS-PREDICTIONS WITH APPLICATIONSLANDERS D; ROGGE L.1978; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1978; VOL. 45; NO 2; PP. 169-173; BIBL. 4 REF.Article

ON NONUNIFORM GAUSSIAN APPROXIMATION FOR RANDOM SUMMATION.LANDERS D; ROGGE L.1978; METRIKA; DTSCH.; DA. 1978; VOL. 25; NO 2; PP. 95-114; BIBL. 1 P.Article

AN ERGODIC THEOREM FOR FRECHET-VALUED RANDOM VARIABLESLANDERS D; ROGGE L.1978; PROC. AMER. MATH. SOC.; USA; DA. 1978; VOL. 72; NO 1; PP. 49-53; BIBL. 7 REF.Article

A NOTE ON COMPLETENESS.LANDERS D; ROGGE L.1976; SCAND. J. STATST.; SWED.; DA. 1976; VOL. 3; NO 3; PP. 139; BIBL. 2 REF.Article

MINIMAL SUFFICIENT SIGMA -FIELDS AND MINIMAL SUFFICIENT STATISTICS. TWO COUNTE-REXAMPLESLANDERS D; ROGGE L.1972; ANN. MATH. STATIST.; U.S.A.; DA. 1972; VOL. 43; NO 6; PP. 2045-2049; BIBL. 5 REF.Serial Issue

SHORT PROOFS OF TWO CONVERGENCE THEOREMS FOR CONDITIONAL EXPECTATIONSLANDERS D; ROGGE L.1972; ANN. MATH. STATIST.; U.S.A.; DA. 1972; VOL. 43; NO 4; PP. 1372-1373; BIBL. 1 REF.Serial Issue

NATURAL CHOICE OF L1-APPROXIMANTSLANDERS D; ROGGE L.1981; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1981; VOL. 33; NO 3; PP. 268-280; BIBL. 12 REF.Article

BEST APPROXIMANTS IN LPHI -SPACESLANDERS D; ROGGE L.1980; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1980; VOL. 51; NO 2; PP. 215-237; BIBL. 18 REF.Article

ISOTONIC APPROXIMATION IN LSLANDERS D; ROGGE L.1981; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1981; VOL. 31; NO 3; PP. 199-223; BIBL. 20 REF.Article

MARTINGALE REPRESENTATION IN UNIFORMILY CONVEX SPACESLANDERS D; ROGGE L.1979; PROC. AMER. MATH. SOC.; USA; DA. 1979; VOL. 75; NO 1; PP. 108-110; BIBL. 6 REF.Article

A COUNTEREXAMPLE IN THE APPROXIMATION THEORY OF RANDOM SUMMATION.LANDERS D; ROGGE L.1977; ANN. PROBAB.; U.S.A.; DA. 1977; VOL. 5; NO 6; PP. 1018-1023; BIBL. 4 REF.Article

CONVERGENCE OF CONDITIONAL P-MEANS GIVEN A SIGMA -LATTICE.LANDERS D; ROGGE L.1976; ANN. PROBAB.; U.S.A.; DA. 1976; VOL. 4; NO 1; PP. 147-150; BIBL. 6 REF.Article

ON THE RATE OF CONVERGENCE IN THE CENTRAL LIMIT THEOREM FOR MARKOV-CHAINS.LANDERS D; ROGGE L.1976; Z. WAHRSCHEIM.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1976; VOL. 35; NO 1; PP. 57-63; BIBL. 9 REF.Article

A SHORT PROOF FOR A.E. CONVERGENCE OF GENERALIZED CONDITIONAL EXPECTATIONSLANDERS D; ROGGE L.1980; PROC. AMER. MATH. SOC.; USA; DA. 1980; VOL. 79; NO 3; PP. 471-473; BIBL. 2 REF.Article

A GENERALIZED MARTINGALE THEOREMLANDERS D; ROGGE L.1972; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1972; VOL. 23; NO 4; PP. 289-292; BIBL. 4 REF.Serial Issue

Sharp orders of convergence in the random central limit theoremLANDERS, D.Journal of approximation theory. 1988, Vol 53, Num 1, pp 96-111, issn 0021-9045Article

CONTINUITY OF BEST APPROXIMANTSLANDERS D; ROGGE L.1981; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1981; VOL. 83; NO 4; PP. 683-689; BIBL. 6 REF.Article

  • Page / 6